# SDR FDEA200907062486

- Difficulty date: July 6, 2009
- Submitted: July 6, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050213
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING O/B FLAP I/B HINGE (WING SIDE) O/B ACTUATOR HOLE FOUND CORROSION.  REPAIRED AS PER EA1-5750-132674.  (MAJOR REPAIR)
